# SDR 95ZZZX6044

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5314J
- Make and model: Cessna 550
- Aircraft serial: 550663
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 99120432
- Condition: Gasket Failed
- Location: Pneumatic
- Part time: 500 hours
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ALMOST EVERY PHASE INSPECTION, FIND THE 23 PSI PNEU REGULATOR LEAKING BLEED AIR DUE TO BLOWN GASKET.  REGULATOR IS LOCATED NEXT TO THE AFT PRESSURE BULKHEAD AND PROVIDES PNEUMATIC PRESSURE FOR DE-ICE BOOTS, INSTRUMENTS, AND PRESSURIZATION CONTROL.  ALSO, FOUND CAP SCREW ON CAP WITH ALMOST NO TORQUE AT ALL.
